# SDR 2024FA0000080

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: General aviation
- Aircraft: N630VA
- Make and model: Airbus A320-214
- Aircraft serial: 3101
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Zone 800
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY DOOR LIGHT (EXIT SIGN) INOPERATIVE. DETERMINED BATTERY IS INOPERATIVE. REPLACEMENT PART IS ON ORDER.
